Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Chest, lungs and back feels cold. Have depression/anxiety. Had gallbladder removed. Have palpitations. Remedy?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
My chest, lungs and back feel really icy and cold. I think I'm also having palpitations.
Posted Sun, 7 Jul 2013 in General Health
Answered by Dr. Kerry Pottinger 50 minutes later

Thank you for your question.

I note you had your gall bladder removed a few days ago. This is a relatively major operation and will take some time to recover from. At your age of 27 years the likelihood is that you will not suffer any problems. However, one of the complications that is known to occur post-operatively is infection. The symptoms you describe could possibly be due to infection.

They could also be due to anxiety which you already suffer from.

My advice would be to check your temperature. If it is normal then continue as you are and rest. If it is raised then it may be you are developing an infection and you should consult your doctor who may prescribe antibiotics.

I hope this advice is of help. If you have any further questions, please do not hesitate to contact me.

Dr K A Pottinger
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor